MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE
Model Number ORT200
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that on (b)(6) 2023, they unlocked the rotational lock of the ort during a surgical case and could not get the table to lock back in place after rotation to the new position.The ongoing procedure was a drainage for a brain abcess; imaging was not scheduled, planned or requested.The reporter indicated there was no delay in the case or additional time required to complete the procedure, and no impact to the patient.The physician elected to secure the patient with straps and continue the procedure.
 
Additional Manufacturer Narrative
An imris service engineer went on-site to investigate the reported problem with table function.During the evaluation, the reported problem was unable to be reproduced or observed.The internal components of the table's rotational locking mechanism were assessed and confirmed to be functioning as intended to lock and unlock rotational position.For the reported event, it is possible that inadequate time was allowed through the table's pendant controls for the rotational locking mechanism to produce a locked position.This was communicated while on-site.A supplemental report will be submitted if any additional reportable information is received.

Brand Name
IMRIS ORT200 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key16308061
Report Number3010326005-2023-00001
Device Sequence Number6791948
Product Code KXJ
UDI-Device Identifier00857534006738
UDI-Public(01)00857534006738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT200
Device Catalogue Number113821-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age15 YR
Patient SexMale
Patient Weight61 KG